# SDR DALA2023100208063

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9
- Aircraft serial: 37288
- Aircraft time: 23,591 hours, 17,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2991846) DURING OPERATIONS BY A PREVIOUS OPERATOR, CORROSION WAS FOUND IN THE FUSELAGE SKIN AT FS 887 AND 27R. THE CORROSION WAS CUT OUT AND AN .071 2024-T3 EXTERNAL REPAIR DOUBLE WAS INSTALLED. EVEN THOUGH THE REPAIR WAS INSTALLED PER THE REQUIREMENTS OF THE BOEING SR, AIRCRAFT RECORDS DO NOT SHOW THAT THE FINAL APPROVAL FROM BOEING WAS REQUESTED. THIS ER/A WILL INSPECT THE AREA BETWEEN FS 887 AND 905 AND BETWEEN STR 27L AND 27R TO EVALUATE THE REPAIR ACCOMPLISHED PER REF [A] AND [B]. REFER TO ERA 606646-14.
